# SDR SWAA2025061072596

- Difficulty date: May 19, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 72,279 hours, 37,976 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DEFLECTION CONTROL RIB UPPER PANEL ATTACHMENT CRACKED.<[01] REPAIRED LT WING DEFLECTION CONTROL RIB UPPER PANEL ATTACHMENT IAW SRM 57-51-02-2R-3.;[02] CORRECTIVE ACTION COMPLETED.
